# SDR CA091109007

- Difficulty date: November 6, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,145 hours
- Engine: Allsn 250C20R2
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 12444420SN8
- Condition: Misrepaired
- Location: Tot
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED THIS INDICATOR FROM O/H AND IT WAS FOUND TO BE INDICATING 300 DEGREES CELSIUIS TO HIGH UPON INSTALLATION AND TEST.  WE ARE ASSUMING THIS PROBLEM WAS DUE TO POOR QC OR DAMAGE DUE TO SHIPPING BUT THE BOX THE T.O.T. INDICATOR CAME IN LOOKED UNDAMAGED.
